Calculus of variations involving Caputo-Fabrizio fractional differentiation
AbstractThis paper is devoted to study some variational problems with functionals containing the Caputo-Fabrizio fractional derivative, that is a fractional derivative with a non-singular kernel.
R. Almeida, A Caputo fractional derivative of a function with respect to another function, Commun. Nonlinear Sci. Numer. Simul., 44, pp. 460-481, 2017.
R. Almeida, Variational Problems Involving a Caputo-Type Fractional Derivative J. Optim. Theory Appl. 174, no. 1, pp. 276–294, 2017.
R. Almeida, R. A. C. Ferreira and D. F. M. Torres, Isoperimetric problems of the calculus of variations with fractional derivatives, Acta Math. Sci. Ser. B Engl. Ed., 32, no. 2, pp. 619-630, 2012.
R. Almeida and A.B. Malinowska, Generalized transversality conditions in fractional calculus of variations, Commun. Nonlinear Sci. Numer. Simul., 18, pp. 443-452, 2013.
R. Almeida, S. Pooseh and D. F. M. Torres, Computational Methods in the Fractional Calculus of Variations, Imp. Coll. Press, London, 2015.
A. Atangana and R. T. Alqahtani, Numerical approximation of the space-time Caputo-Fabrizio fractional derivative and application to groundwater pollution equation, Advances in Difference Equations, 156, 13pp, 2016.
A. Atangana and E. D. Goufo, Analytical and numerical schemes for a derivative with filtering property and no singular kernel with applications to diffusion, Eur. Phys. J. Plus, pp. 131–269, 2016.
N. R. O. Bastos, R. A. C. Ferreira and D. F. M. Torres, Necessary optimality conditions for fractional difference problems of the calculus of variations, Discrete Contin. Dyn. Syst. 29, no. 2, pp. 417–437, 2011.
N. R. O. Bastos, R. A. C. Ferreira and D. F. M. Torres, Discrete-time fractional variational problems, Signal Process. 91, no. 3, pp. 513–524, 2011.
M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel Progr. Fract. Differ. Appl.,1 (2), pp. 73–85, 2015.
S. Jahanshahi and D. F. M. Torres, A simple accurate method for solving fractional variational and optimal control problems, J. Optim. Theory Appl. 174, no. 1, pp. 156–175, 2017.
F. Jarad, T. Abdeljawad and D. Baleanu, On fractional derivatives with exponential kernel and their discrete versions, arXiv:1606.07958, 2016.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier, Amsterdam, 2006.
A. B. Malinowska, T. Odzijewicz and D. F. M. Torres, Advanced methods in the fractional calculus of variations, Springer Briefs in Applied Sciences and Technology, Springer, Cham, 2015.
A. B. Malinowska and D. F. M. Torres, Generalized natural boundary conditions for fractional variational problems in terms of the Caputo derivative, Comput. Math. Appl., 59, no. 9, pp. 3110–3116, 2010.
A. B. Malinowska and D. F. M. Torres, Fractional calculus of variations for a combined Caputo derivative, Fract. Calc. Appl. Anal. 14, no. 4, pp. 523–537, 2011
A. B. Malinowska and D. F. M. Torres, Introduction to the Fractional Calculus of Variations, Imp. Coll. Press, London, 2012.
K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations Wiley, New York, 1993.
T. Odzijewicz, A. B. Malinowska and D. F. M. Torres, Fractional variational calculus with classical and combined Caputo derivatives, Nonlinear Anal. 75, no. 3, pp. 1507-1515, 2012.
I. Podlubny, Fractional differential equations, Academic Press, San Diego, CA, 1999.
F. Riewe, Nonconservative Lagrangian and Hamiltonian mechanics, Phys. Rev. E (3) 53:2, pp. 1890–1899, 1996
F. Riewe, Mechanics with fractional derivatives, Phys. Rev. E (3) 55:3, part B, pp. 3581–3592, 1997
S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives, Translated from the 1987 Russian original, Gordon and Breach, Yverdon, 1993.
S. G. Samko and B. Ross, Integration and differentiation to a variable fractional order, Integral Transform. Spec. Funct. 1, no. 4, pp. 277–300, 1993.
D. Tavares, R. Almeida and D. F. M. Torres, Constrained fractional variational problems of variable order. IEEE/CAA J. Automat. Sinica (4) 1, pp. 80–88, 2017.
B. van Brunt, The calculus of variations, Universitext, Springer, New York, 2004
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).